| Model Number |
DTMB1QQ |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Low Blood Pressure/ Hypotension (1914)
| Date of Event |
10/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Follow-up with the patient's clinic indicated that the patient had been seen since the time of the report.All reports in the clinic's possession showed no failures.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient experienced hypotension and a change in heart rhythm and the cardiac resynchronization therapy defibrillator (crt-d) had non-specifically failed.The device remains in use. no further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative